Exponential Spline Method for One Dimensional Nonlinear Benjamin-Bona-Mahony-Burgers Equation

  • A. S. V. Ravi Kanth
  • Sirswal Deepika
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 834)


In this paper, a numerical method based on exponential spline for solving one dimensional nonlinear Benjamin-Bona-Mahony-Burgers equation is presented. Stability analysis of the present method is analyzed by means of Von Neumann stability analysis and is proven to be unconditionally stable. Few numerical evidences are given to prove the validation of the proposed method.


Benjamin-Bona-Mahony-Burgers equation Exponential spline Von Neumann technique 


  1. 1.
    Al-Khaled, K., Momani, S., Alawneh, A.: Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations. Appl. Math. Comput. 171, 281–292 (2005)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Dehghana, M., Abbaszadeha, M., Mohebbib, A.: The numerical solution of nonlinear high dimensional generalized Benjamin-Bona-Mahony-Burgers equation via the meshless method of radial basis functions. Comput. Math. Appl. 68, 212–237 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Fakhari, A., Domairry, G.: Ebrahimpour: approximate explicit solutions of nonlinear BBMB equations by homotopy analysis method and comparison with the exact solution. Phys. Lett. A 368, 64–68 (2007)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Ganji, D.D., Babazadeh, H., Jalaei, M.H., Tashakkorian, H.: Application of He’s variational iteration method for solving nonlinear BBMB equations and free vibration of systems. Acta Appl. Math. 106, 359–367 (2009)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Gozukizil, O.F., Akcagil, S.: Exact solutions of Benjamin-Bona-Mahony-Burgers-type nonlinear pseudo-parabolic equations. Bound. Value Probl. 1, 1–12 (2012)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Kumar, V., Gupta, R.K., Jiwari, R.: Painlevé analysis, Lie symmetries and exact solutions for variable coefficients Benjamin-Bona-Mahony-Burger (BBMB) equation. Commun. Theor. Phys. 60(2), 175–182 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Omrani, K., Ayadi, M.: Finite difference discretization of the Benjamin-Bona-Mahony-Burgers equation. Numer. Methods Partial Differ. Equ. 24(1), 239–248 (2007)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Stephenson, G.: Partial Differential Equations for Scientists and Engineers. Imperial College Press, Ames (1996)CrossRefGoogle Scholar
  9. 9.
    Zahra, W.K., El Mhlawy, A.M.: Numerical solution of two-parameter singularly perturbed boundary value problems via exponential spline. J. King Saud Univ. Sci. 25, 201–208 (2013)CrossRefGoogle Scholar
  10. 10.
    Zarebnia, M., Parvaz, R.: On the numerical treatment and analysis of Benjamin-Bona-Mahony-Burgers equation. Appl. Math. Comput. 284, 79–88 (2016)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsNational Institute of Technology, KurukshetraKurukshetraIndia

Personalised recommendations